Heart Rhythm Community
Severe Rash taking Diltiazem
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Severe Rash taking Diltiazem

Two weeks ago my doctor started me on Diltiazem 120 mg for racing heart. A cardiologist is doing some tests day after tomorrow. I have developed  a severe rash that has now reached all of my body and itches like crazy.   I am treating it with Benedry capsules and Caladryl lotion.  Only tonight discovered it is a side effect of the prescription.   Tomorrow I will not take the Diltiazem but meanwhile what should I do?
2 Comments Post a Comment
Blank
7014780_tn?1395591257
Duktuazen, used for A-Fib and PSVT, can causes rash and leg-edema, low blood pressure, and dizziness.

My suggestion is start lap-swimming using a front-mounted snorkel every day for 45 minutes and you'll strengthen and tone your heart.

After a week your heart will be stronger and the electrical pathways will conduct current more effectively reducing the chance of PSVT episodes returning.

Continue this program for 2 months and your heart-rate should be down 6 points and the electrical current pathways should be working more effectively reducing the chance of PSVT episodes.
Blank
86819_tn?1378951092
Hi. I am not a doctor or medical professional.

The medline website says that rash is one of those results of taking this drug that warrant immediate medical attention. I would contact your doctor and consider making a visit to urgent care.
Blank
Post a Comment
To
Top Arrhythmias Answerers
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA
1423357_tn?1414258965
Blank
tom_h
Central, MA
995271_tn?1408549100
Blank
itdood
PA
1569985_tn?1328251082
Blank
DeltaDawn23
Ann Arbor, MI
MedHelp Health Answers
Recent Activity
506791_tn?1350343103
Blank
Piparskeggr uploaded a new photo
Nov 27
506791_tn?1350343103
Blank
Piparskeggr and Anita are Thankful Miss... Comment
Nov 27
1236893_tn?1408490528
Blank
gymdandee commented on Dietary Fat Increases...
Nov 27
Heart Rhythm Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Arrhythmias Answerers
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA
1423357_tn?1414258965
Blank
tom_h
Central, MA
995271_tn?1408549100
Blank
itdood
PA
1569985_tn?1328251082
Blank
DeltaDawn23
Ann Arbor, MI